# SDR QXEA9901930

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - EMERGENCY LIGHTS DO NOT OPERATE FROM FLIGHT ATTENDENTS PANEL SWITCH.  PILOTS SWITCH OPERATES NORMAL.  RECONNECTED LOOSE WIRE AT SWITCH, OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS WERE REPLACED.
